Connect with us
       

News

KEY INFO: How To Watch Ironman Pro Motocross, Schedule and Track Map

Details here.

Published

on

Details on how to watch the AMA Pro Motocross from Ironman for both international and U.S. viewers can be found here.

International

The announcement of the SuperMotocross Video Pass for international viewers is great news for viewers outside of the U.S, with subscribers able to access Monster Energy Supercross, Pro Motocross and the season ending SuperMotocross all in the one package.

For further details on the platform keep reading, as the description underneath from the SMX website (http://www.supermotocross.tv) provides an in-depth outline of what’s included.

SuperMotocross Video Pass is the official, exclusive home to stream the 2023 Monster Energy Supercross Season, the 2023 AMA Pro Motocross Season, the two newly created SuperMotocross Playoffs and Finals. Don’t miss a minute of this newly developed 31 race, 10 month season package that allows fans unlimited access to view the world’s best off-road motorcycle athletes compete on the world’s biggest stage and all under one platform.

Below is what international fans, from any country all over the world, will get with the SuperMotocross Video Pass:

  • Live and on-demand access to stream the entire 17-round schedule of the Monster Energy AMA Supercross Championship, all 11 AMA Pro Motocross Championship events, plus the SuperMotocross World Championship Playoffs and Final.
  • All 31 rounds of the “Race Day Live” pre-show, giving fans insider access to everything happening from each 2023 race location, including qualifying, pre-race interviews and analysis, fantasy league suggestions and much more.
  • Race highlights from all 31 rounds.
  • Extra content & features like the 2023 SMX Season preview show, which will launch on January 1, 2023.
  • Extensive archives of previous seasons of both SX and MX.

The full season subscription is $159.99 USD (£135 roughly) for unlimited access to all that content for the 2023 season.

U.S.

BROADCAST/STREAMING SCHEDULE: NBC Sports will have exclusive live coverage of races, qualifiers and heats for the record 31 events in SuperMotocross. The main events will be presented on Peacock, NBC, USA Network, CNBC, and NBC Sports digital platforms.

Peacock will become the home of the SuperMotocross World Championship series in 2023 with live coverage of all races, qualifying, and heats from January to October. There will be 23 races live streamed exclusively on Peacock, including a SuperMotocross World Championship Playoff event. The platform also will provide on-demand replays of every race.

EVENT SCHEDULE (local time): Here are the start times for Saturday, according to the schedule from the AMA:

SATURDAY
7:00am – 2:00pm Rider Services / Will Call Opens
7:15am – 7:30am Riders Meeting at AMA Semi
7:30am – 7:45am Chapel Service at AMA Semi
8:00am – 8:15am 250 Class Practice Grp B- 15 minutes (1 Lap Free)
8:20am – 8:35am 250 Class Practice Grp A- 15 minutes (1 Lap Free)
8:35am – 8:50am Track Maintenance
8:50am – 9:05am 450 Class Practice Grp A- 15 minutes (1 Lap Free)
9:10am – 9:25am 450 Class Practice Grp B- 15 minutes (1 Lap Free)
9:30am – 9:40am Track Maintenance
9:40am- 9:45am 250 Class Grp B Start Practice (Off Gate) 5 minutes
9:45am – 10:00am 250 Class Practice Grp B- 15 minutes – Timed
10:05am – 10:10am 250 Class Grp A Start Practice (Off Gate) 5 minutes
10:10am – 10:25am 250 Class Practice Grp A- 15 minutes – Timed
10:30am -10:35am 450 Class Grp A Start Practice (Off Gate) 5 minutes
10:35am – 10:50am 450 Class Practice Grp A- 15 minutes – Timed
10:55am -11:00am 450 Class Grp B Start Practice (Off Gate) 5 minutes
11:00am – 11:15am 450 Class Practice Grp B- 15 minutes – Timed
11:15am – 11:45am Track Maintenance
11:45am – 11:55am 250 Consolation Race
12:00pm – 12:10pm 450 Consolation Race
12:30pm – 1:00pm OPENING CEREMONIES
1:00pm – 1:08pm 250 Class Sight Lap
1:15pm – 1:50pm 250 Class Moto #1
1:50pm – 2:00pm Podium Interviews
2:00pm – 2:08pm 450 Class Sight Lap
2:15pm – 2:50pm 450 Class Moto #1
2:50pm -3:00pm Podium Interviews
3:00pm – 3:30pm Halftime
3:30pm – 3:38pm 250 Class Sight Lap
3:45pm – 4:20pm 250 Class Moto #2
4:20pm – 4:30pm 250 Winners Circle
4:30pm – 4:38pm 450 Class Sight Lap
4:45pm – 5:20pm 450 Class Moto #2
5:30pm – 5:40pm 450 Winners Circle

TRACK LAYOUT:

Lead Image: HRC

Love what we do? Please read this article as we try to raise £30,000.

European Motocross

Antonio Cairoli: Writing MXGP’s Legend !

Published

on

By

With nine world championship titles to his nameCairoli is one of the most decorated riders in the history of motocross. His longevity at the highest level, coupled with his consistency and unwavering dedication, puts him among the best of the sport.

Beyond his on-track successes, Cairoli is also appreciated for his humility, kindness, and commitment to his fans. Always approachable and genuine, he embodies the values of motocross with elegance and respect. His influence extends far beyond the confines of race tracks, inspiring a generation of young riders to pursue their dreams.

In Cairoli, we find not just a champion, but a symbol of motocross, a legacy of perseverancepassion, and excellence.

DO YOU WANT TO KNOW WHAT TRULY SETS ANTONIO CAIROLI APART AS A LEGEND ?
Not need to ask…

Available on English & Italian version 

Antonio Cairoli‘s story begins in Sicily, where he was born. From a young age, he developed a fiery passion for two wheels, riding motocross bikes barely larger than himself through fields and countryside trails.

His ascent to the top was marked by a string of impressive victories and challenges he overcame. As he climbed the ranks of professional motocross, Cairoli displayed exceptional skill, gracefully navigating through natural obstacles and the toughest competitors. His aggressive yet fluid riding style earned him the respect of his peers and the admiration of fans worldwide.

The MXGP-TV team

Continue Reading

European Motocross

Jere Haavisto to the German ADAC series in cooperation with Schmicker Racing!

Published

on

By

Jere drives the series with a cooperation model, which has been implemented with the cooperation of Schmicker Racing and Silve Racing. Jere uses a complete Silve Racing race bike, but rides in Schmicker Racing colors and under their tent.

”The opportunity opened up for us to implement the German ADAC series in cooperation with Schmicker Racing. Being self-funded from Finland, this would not have been possible in any way, so this is a really great thing and brings eight more tough competitions to Jere’s calendar.”
-Petteri Silvennoinen

The ADAC series starts this weekend at the Fürstlich Drehna track.

Continue Reading

News

Red Bull Romaniacs & WESS Empower Juniors for 2024 Championship

Published

on

By

WESS proudly announces a significant collaboration with Red Bull Romaniacs aimed at empowering junior competitors in the 2024 FIM Hard Enduro World Championship. In partnership with Aria, Red Bull Romaniacs extends a generous 50% support towards the entry fee for all FIM Juniors participating in the championship. Furthermore, throughout the event, Red Bull Romaniacs will offer daily physio/athletic therapy sessions at a renowned wellness center in Sibiu/Aria exclusively for FIM Juniors participating in the event.

This initiative underscores Red Bull Romaniacs’ dedication to nurturing young talent and emphasizes its integral role in the global motorsports community. By partnering with WESS Promotion GmbH, Red Bull Romaniacs is excited to integrate its event into the esteemed Junior World Championship, thus enhancing its significance.

The 2024 season of the FIM Hard Enduro Junior World Championship will now feature five races, providing junior competitors with unparalleled opportunities to showcase their skills on an international stage.

“We are dedicated to nurturing the next generation of motorcycling champions,” says Martin Freinademetz, Organizer at Red Bull Romaniacs. “Through substantial support for FIM Juniors, we aim to empower young riders to pursue their passion and excel in the sport.”

„We are excited about the collaboration with Red Bull Romaniacs for the 2024. This partnership exemplifies our commitment to fostering talent and enhancing the competitiveness of the sport. Together, we aim to provide young riders with the resources and support they need to thrive in the world of hard enduro racing.“ – Winfried Kerschhaggl, Managing Director WESS Promotion GmbH.

This collaboration between Red Bull Romaniacs and WESS Promotion GmbH reflects a shared dedication to innovation, excellence, and the adventurous spirit of motorsports.

For more information about Red Bull Romaniacs and the 2024 Junior World Championship, please visit www.redbullromaniacs.com  and www.iridehardenduro.com

2024 FIM Hard Enduro World Championship Schedule

Round 1: Valleys Hard Enduro – United Kingdom, May 10/11/12*

Round 2: Red Bull Erzbergrodeo – Austria, May 30/31/June 1/2*

Round 3: Xross Hard Enduro Rally – Serbia, June 19/20/21/22*

Round 4: Red Bull Romaniacs – Romania, July 23/24/25/26/27*

Round 5: Red Bull TKO – USA, August 22/23/24/25

Round 6: Sea to Sky – Turkey, October 10/11/12

Round 7: 24MX Hixpania Hard Enduro – Spain, October 25/26/27*

*FIM Hard Enduro JUNIOR World Championship supported by KLIM

Continue Reading

Latest